MAUDE Adverse Event Report: FINSBURY ORTHOPAEDICS LIMITED S-ROM*REAMER,TRIANG MILLER,SZ5; HIP INSTRUMENT/TRIAL

FINSBURY ORTHOPAEDICS LIMITED S-ROM*REAMER,TRIANG MILLER,SZ5; HIP INSTRUMENT/TRIAL
Catalog Number 540005
Medical Device Problem Codes Bent (1059); Misconnection (1399)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 10/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the srom miller shell is bent and t-handle frame no longer fits.It was also reported that it did not break into pieces and everything was retrieved.The surgery was not delayed.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: it was reported that the srom miller shell is bent and t-handle frame no longer fits.It was also reported that it did not break into pieces and everything was retrieved.The surgery was not delayed.

Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
FINSBURY ORTHOPAEDICS LIMITED
13 mole business park, randall
leatherhead, surrey IN 46582
MDR Report Key7050314
Report Number1818910-2017-29592
Device Sequence Number1260045
Product Code HSD
UDI-Device Identifier10603295173540
UDI-Public10603295173540
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K080990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number540005
Device Lot NumberVG0793
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2017
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer08/21/2018
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1